# SDR ASAA0040153

- Difficulty date: December 11, 2000
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1498108
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING INSPECTION, FOUND AFT CARGO FLOOR SUPPORT AT BS 767 AND RIB LINE 10 HAS HOLES FROM TEMPORARY REPAIR.  REPAIRED AFT CARGO FLOOR SUPPORT AT BS 740-780 AND RIB LINE 10 IAW SRM 53-00-03 AND ASA EA 5320-01378.  (M)
